# SDR 95ZZZX805

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N341SC
- Make and model: Cessna 340A
- Aircraft serial: 340A1810
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push/Pull Rod
- Part number: 084012515
- Condition: Failed
- Location: Rt Mlg Well
- Part time: 968 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR DOWN LIGHT DID NOT COME ON AFTER GEAR EXTENSION.  PILOT TRIED SEVERAL RETRACTIONS AND EXTENSIONS, BUT LIGHT WOULD NOT COME ON.  SOUNDS DURING EXTENSION SEEMED NORMAL.  WHEN A/C TOUCHED DOWN AND STARTED ROLL-OUT, THE RT GEAR FOLDED ONTO INBOARD DOOR.  PROPELLER STRUCK GROUND AND FLAPS WERE DAMAGED.  FOUND GEAR LOCK BELLCRANK PUSH/PULL ROD BROKE AT OTBD ROD END ALLOWING GEAR TO COME UNLOCKED.  APPEARS TO BE SOME STRESS CRACKS IN ROD WHERE BEARING IS MOUNTED.
